skin1 pharmacy login
skin1 pharmacy contact form
0
 x 

Your cart is empty

Total €0,00
Advanced nutrition logo 250Environ logo jane iredale logo
Surprise Gift with every order
EASOFEN IBUPROFEN 200mg TABLETSEASOFEN IBUPROFEN 200mg TABLETS

EASOFEN IBUPROFEN 200mg 12 TABLETS

€2,90
Easofen 200 mg contains the active substance ibuprofen, which belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). These medicines reduce pain and inflammation, and bring down a high temperature.

Easofen is used for the relief of headaches, dental pain, period pain, muscle strain and cold and flu symptoms.

You must talk to a doctor if you do not feel better or if you feel worse.

Always read the leaflets.

Please Note

This product is a medicine. You will first need to fill in the form to proceed with the purchase.

Description

Directions:

Swallow the tablets with a drink of water, with or after food.

Adults and adolescents (over 12 years): The recommend dose is 2 tablets at first and then if necessary 1 or 2 tablets every four hours. Do not exceed 6 tablets in any 24 hour period. If in adolescents this medicinal product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.

Ibuprofen tablets are not suitable for children under 12 years.

As a general principle, you should use the smallest effective dose for the shortest time necessary to relieve your symptoms.

Warning: do not exceed the stated dose.

DO NOT TAKE IF YOU:

  • *Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
  • *Are allergic to Ibuprofen, to any of the ingredients, or to aspirin or other painkillers.
  • *Are taking other NSAID painkillers or aspirin with a daily dose above 75mg.

SPEAK TO A PHARMACIST OR DOCTOR BEFORE TAKING IF YOU:

  • *Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems.
  • *Are a smoker.
  • *Are pregnant.

Do not store above 25ºC. Store in the original pack.

KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN.

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.
Each Easofen 200mg tablets contains the 200mg ibuprofen. The other ingredients are maize starch, sodium starch glycolate (Type A) and Magnesium stearate. The film coating contains hypromellose, macrogol 400 and macrogol 6000.
 
 
 We have been authorized by the Pharmaceutical Society Ireland (PSI) to supply Pharmacy only non-prescription medicines and 'General Sale Medicines' within the European Union.

For Reference of Latest List of General Sales Medicines refer to https://www.hpra.ie/homepage/medicines/medicines-information/find-a-medicine

Contact details for the PSI: i.e. Telephone: 01 218 4000, Address: PSI House, Fenian Street, Dublin 2, Email Address:   

A record of each transaction will be retained for a period of 2 years.

buy over the counter medicine on line
 

Reviews

There are yet no reviews for this product.

Customer Reviews


Lovely pharmacy. Quite unique products and gifts alongside all one needs from a pharmacy. Very helpful pharmacist. Quick and efficient service.

Blaitnaid, Dublin


Couldn't recommend this pharmacy more. Emie is so helpful and friendly. She went above and beyond for me when I had awful break outs on my skin. I would highly recommend talking to her if you suffer with acne or any skin issues.

Niamh, Kildare

Secure Shopping

  • Hours

  • Mon-Fri 9.30-6pm
  • Sat 9.30-1.30pm
  • Sun Closed
  • Connect